Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 627260, 7 pages
http://dx.doi.org/10.1155/2015/627260
Research Article

A New Method for Proving Existence Theorems for Abstract Hammerstein Equations

1African University of Science and Technology, Abuja 900241, Nigeria
2Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849-5168, USA
3Department of Mathematical Sciences, Bayero University, Kano 700241, Nigeria

Received 11 December 2014; Accepted 23 February 2015

Academic Editor: Simeon Reich

Copyright © 2015 C. E. Chidume et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II: Function Space, vol. 97 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, Germany, 1979.
  2. H.-K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Scopus
  3. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer, Dordrecht, The Netherlands, 1990.
  4. S. Reich, “Geometry of Banach spaces, duality mappings and nonlinear problems, by Ioana Cioranescu,” Bulletin of the American Mathematical Society, vol. 26, pp. 367–370, 1992. View at Google Scholar
  5. A. Hammerstein, “Nichtlineare integralgleichungen nebst anwendungen,” Acta Mathematica, vol. 54, no. 1, pp. 117–176, 1930. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. V. Dolezale, Monotone Operators and Applications in Automation and Network Theory, vol. 3 of Studies in Automation and Control, Elsevier Science, New York, NY, USA, 1979.
  7. F. E. Browder and C. P. Gupta, “Monotone operators and nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 75, pp. 1347–1353, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. V. Petryshyn and P. M. Fitzpatrick, “New existence theorems for nonlinear equations of Hammerstein type,” Transactions of the American Mathematical Society, vol. 160, pp. 31–69, 1971. View at Google Scholar
  9. R. Sh. Chepanovich, “Nonlinear Hammerstein equations and fixed points,” Publications de l'Institut Mathématique, vol. 35, no. 49, pp. 119–123, 1984. View at Google Scholar · View at MathSciNet
  10. G. J. Minty, “On a ‘monotonicity’ method for the solution of nonlinear equations in Banach spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 50, no. 6, pp. 1038–1041, 1963. View at Google Scholar
  11. C. E. Chidume and H. Zegeye, “Iterative approximation of solutions of nonlinear equations of Hammerstein type,” Abstract and Applied Analysis, vol. 2003, no. 6, pp. 353–365, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. E. Browder, “Normal solvability and existence theorems for nonlinear mappings in Banach spaces,” in Problems in Non-Linear Analysis (C.I.M.E., IV Ciclo, Varenna, 1970), pp. 19–35, Edizioni Cremonese, Rome, Italy, 1971. View at Google Scholar
  14. S. Reich, “On fixed point theorems obtained from existence theorems for differential equations,” Journal of Mathematical Analysis and Applications, vol. 54, no. 1, pp. 26–36, 1976. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965 of Lecture Notes in Mathematics, Springer, London, UK, 2009.
  16. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  17. F. E. Browder, “Normal solvability φ-accretive mappings of Banach spaces,” Bulletin of the American Mathematical Society, vol. 78, pp. 186–192, 1972. View at Google Scholar